Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 36, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 3:14 PM CDT for Phelps County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 3:14 PM CDT (20:14 UTC)
- Expired
- Apr 10, 2013, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Phelps County, MO
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 3:30 PM CDT | HAIL 1.25 | Newburg, MO | NEWBURG POLICE DEPT REPORTED MOSTLY PENNY SIZE WITH A FEW UP TO THE SIZE OF HALF DOLLARS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
923
WUUS53 KSGF 102014
SVRSGF
MOC161-102045-
/O.NEW.KSGF.SV.W.0036.130410T2014Z-130410T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 345 PM CDT
* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
NEWBURG...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DOOLITTLE...EDGAR SPRINGS...JEROME...NEWBURG...NORTHWYE...ROLLA AND
ST. JAMES.
INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 198 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3779 9177 3779 9181 3774 9181 3765 9188
3764 9199 3768 9204 3801 9202 3801 9197
3804 9195 3803 9193 3805 9189 3805 9164
3816 9163 3816 9153 3811 9151
TIME...MOT...LOC 2014Z 206DEG 47KT 3772 9193
HAIL...1.00IN
WIND...60MPH
$$
CRAMER2 follow-up statements
197
WWUS53 KSGF 102029
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED APR 10 2013
MOC161-102045-
/O.CON.KSGF.SV.W.0036.000000T0000Z-130410T2045Z/
PHELPS MO-
329 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PHELPS COUNTY
UNTIL 345 PM CDT...
AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWBURG...AND
MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOOLITTLE...JEROME...NEWBURG...NORTHWYE...ROLLA AND ST. JAMES.
INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 198 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3796 9164 3793 9179 3785 9180 3783 9183
3780 9195 3788 9203 3801 9202 3801 9197
3804 9195 3803 9193 3805 9189 3805 9164
3816 9163 3815 9153 3810 9152
TIME...MOT...LOC 2030Z 187DEG 37KT 3788 9192
HAIL...1.00IN
WIND...60MPH
$$
CRAMER928
WWUS53 KSGF 102045
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED APR 10 2013
MOC161-102055-
/O.EXP.KSGF.SV.W.0036.000000T0000Z-130410T2045Z/
PHELPS MO-
345 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PHELPS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3796 9164 3793 9179 3785 9180 3783 9183
3780 9195 3788 9203 3801 9202 3801 9197
3804 9195 3803 9193 3805 9189 3805 9164
3816 9163 3815 9153 3810 9152
TIME...MOT...LOC 2029Z 187DEG 37KT 3787 9192
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:23 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 10, 1:23 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT WED APR 10 2013
...SEVERE WEATHER POTENTIAL INCREASING ACROSS SOUTH CENTRAL MISSOURI...
.MESOSCALE DISCUSSION...
ISSUED AT 115 PM CDT WED APR 10 2013
THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH HAD STALLED ACROSS
SOUTH CENTRAL MISSOURI AT MIDDAY AND EXTENDED FROM JUST EAST OF
BRANSON TO JUST EAST OF ROLLA. TEMPERATURES HAD RISEN INTO THE MID
AND UPPER 70S ACROSS FAR SOUTH CENTRAL MISSOURI WHILE READINGS
WERE IN THE 40S NEAR THE MISSOURI KANSAS BORDER. PRECIPITATION
REMAINED WIDESPREAD FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI
BEHIND THE SECONDARY OR TRUE COLD FRONT.
THE ENVIRONMENT ACROSS FAR SOUTH CENTRAL MISSOURI OR GENERALLY
EAST OF A GAINESVILLE TO SALEM LINE HAS BECOME INCREASING
FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING.
MIXED LAYER CAPE WAS ON THE ORDER OF 1500 J/KG WITH LOW LEVEL
CAPE DEPICTED BY RUC ANALYSIS BETWEEN 50 AND 100 J/KG. THE 18Z
SOUNDING FROM LITTLE ROCK DEPICTED A SIMILAR ENVIRONMENT.
ENVIRONMENTAL HELICITIES CURRENTLY RANGED UP TO 100 M2/S2 BUT
SURFACE OBSERVATIONS SHOWED BACKING WINDS. ALSO EXPECT DEEP LAYER
SHEAR AND ENVIRONMENTAL HELICITIES TO INCREASE AS THE AFTERNOON
PROGRESSES WITH THE APPROACH OF THE UPPER TROUGH AND A SURFACE
WAVE TRACKING NORTH FROM ARKANSAS.
WITH THAT SAID THE ENVIRONMENT WILL BECOME INCREASINGLY FAVORABLE
FOR SUPERCELL DEVELOPMENT FROM MID AFTERNOON INTO EARLY THIS
EVENING. THE OVERALL RISK FOR SEVERE WEATHER HAS INCREASED
INCLUDING THE POTENTIAL FOR TORNADOES.
OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE BEHIND
THE FRONT THIS AFTERNOON. THE PERSISTENT RAINFALL AND TRAINING
OF CONVECTION COULD LEAD TO FLOODING ISSUES THIS AFTERNOON INTO
THIS EVENING. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA INTO THIS EVENING.
EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 AM CDT WED APR 10 2013
WELL WE CERTAINLY HAVE STRUGGLED WITH THE FORECAST OVER THE LAST
24 HOURS. A COLD FRONT HAS SHIFTED EAST INTO THE WESTERN
CWFA...WAY AHEAD OF OUR FORECAST AND GUIDANCE. THE FRONT HAS
UNDERCUT ANY WEAK CONVECTION THAT GETS GOING ALONG IT. DEEPER AND
MORE WIDESPREAD CONVECTION IS OCCURRING BACK OVER EASTERN KS AND
NORTHEAST OK...VERY ELEVATED. THERE IS SOME CONCERN FOR SMALL HAIL
IN THE NEAR TERM AS DIFFLUENT FLOW ALOFT...MUCH OF IT BEHIND THE
COLD FRONT FOR NOW...SHIFTS EAST PROVIDING LARGER SCALE LIFT.
GIVEN THAT GUIDANCE (AND OUR FORECAST) HAS MISSED BY A
CONSIDERABLE AMOUNT AS TO WHERE THE FRONT IS RIGHT NOW LEADS TO A
LOW CONFIDENCE FORECAST IN TERMS OF WHERE HEAVIER RAINFALL AND
SEVERE WEATHER POTENTIAL WILL SET UP LATER TODAY. WILL WATCH THE
PROGRESS OF THE FRONT CLOSELY. IN THEORY...EXPECT THE FRONT TO
SLOW IT'S PROGRESS FOR A TIME IN THE DEEP SSW UPPER LEVEL
FLOW...ALLOWING FOR SOME DESTABILIZATION OVER THE EASTERN CWFA BY
AFTERNOON. FORECAST MODELS SHOW AN INCREASE IN CONVECTION OVER
EASTERN MO THIS AFTERNOON/EARLY EVENING AS A RESULT...BUT I HAVE
ABSOLUTELY NO CONFIDENCE AS TO WHERE THE FRONT WILL SET UP. WILL
KEEP A CONDITIONAL MENTION OF SEVERE WEATHER CHANCES OVER THE
EASTERN CWFA LATER TODAY...ESPECIALLY IF CONVECTION CAN BEGIN TO
DEVELOP WITHIN THE WARM SECTOR. SO FAR THAT HAS BEEN HARD TO DO.
TEMPERATURE TRENDS: COLDER AIR IS ALREADY MOVING INTO THE WESTERN
CWFA...AND WILL JUST TRY TO DO THE BEST I CAN IN TERMS OF PROGGING
SHORT TERM TRENDS. ALREADY HAVE UPPER 40S/NEAR 50 DEGREES OVER OUR
SE KS COUNTIES...AND IT ISN'T LIKELY TO GET ANY WARMER. THE
TEMPERATURE FORECAST MAYBE AS MUCH ART AS IT IS SCIENCE IN THE
NEAR TERM.
HYDROLOGY: AFTER A BIT OF COLLABORATION...HAVE DECIDED NOT TO
ISSUE A FLOOD WATCH FOR LATER TODAY AND TONIGHT. TOO MANY
QUESTIONS EXIST. WILL NEED TO WATCH TRENDS THOUGH WITH THE
POTENTIAL OF HEAVIER RAIN DEVELOPING NEAR AND JUST BEHIND THE
FRONT LATER TODAY/EARLY TONIGHT.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 245 AM CDT WED APR 10 2013
NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST FOR THIS PERIOD. A
VERY CHILLY AIR MASS WILL REMAIN OVER THE REGION THROUGH EARLY
SATURDAY WITH A COUPLE OF NIGHTS SEEING TEMPERATURES FALL TO THE
LOW 30S. THIS IS A CONCERN FOR THE EARLY PART OF THE GROWING
SEASON...BUT SO FAR AM NOT SEEING A WIDESPREAD HARD FREEZE. THE
LATEST GFSX MOS HAS COME UP A LITTLE ON LOWS. THE ECMWF HAS SFC
HIGH PRESSURE RIGHT ON TOP OF OUR AREA BY 12Z SAT WITH TEMPS CLOSE
TO FREEZING. FROST HEADLINES SEEM LIKE A GOOD BET AT SOME POINT.
SOUTH WINDS WILL PICK UP LATE SATURDAY AS A STRONG SHORTWAVE AND
SFC LOW MOVE INTO THE NORTHERN AND CENTRAL PLAINS. A COLD FRONT
EVENTUALLY WILL APPROACH AND THEN BECOME STATIONARY OVER THE
REGION AS SW FLOW ALOFT BECOMES ESTABLISHED AS A LONG WAVE TROUGH
DEVELOPS OVER THE WESTERN CONUS. MOISTURE ADVECTION FROM THE SOUTH
WILL INITIALLY BE LIMITED...BUT LIKELY ENOUGH TO HAVE SOME LOW
RAIN CHANCES FOR NOW FOR LATE SUNDAY-TUE.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013
WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...KARDELLHazardous weather outlook, Apr 10, 12:17 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1217 PM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1217 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL MISSOURI EAST OF A GAINESVILLE TO SALEM LINE THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 70 MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES. THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED PRIMARILY BETWEEN 2 AND 7 PM. RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE OUTLOOK AREA TODAY. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL. IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BY LATE TONIGHT AS WELL. SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING ACROSS FAR SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF A GAINESVILLE TO SALEM LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 46 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 44 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 5:49 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 55 min |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.